Volume 4, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 8, 3533–4008
Issue 7, 3059–3532
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Transverse contact structures on Seifert 3–manifolds

Paolo Lisca and Gordana Matić

Algebraic & Geometric Topology 4 (2004) 1125–1144

arXiv: math.SG/0405329

Abstract

We characterize the oriented Seifert–fibered three–manifolds which admit positive, transverse contact structures.

Keywords
transverse contact structures, Seifert three–manifolds
Mathematical Subject Classification 2000
Primary: 57R17
References
Forward citations
Publication
Received: 21 June 2004
Accepted: 4 November 2004
Published: 25 November 2004
Authors
Paolo Lisca
Dipartimento di Matematica “L Tonelli”
Università di Pisa
I-56127 Pisa
Italy
Gordana Matić
Department of Mathematics
University of Georgia
Athens GA 30602
USA